Javascript er ikke aktivert i din nettleser. Dette er nødvendig for å bruke Oncolex. Kontakt din systemadministrator for å aktivere JavaScript.

Antiemetic treatment for children undergoing chemotherapy

General

Most chemotherapy drugs are emetogenic to a greater or lesser extent, and can cause nausea and vomiting. Today, there are effective antiemetic drugs that have reduced the problem significantly.  

Nausea is separated into acute nausea and delayed nausea. Acute nausea occurs during the first 24 hours and delayed nausea occurs later than 24 hours after a course of chemotherapy. Delayed nausea is not signficantly improved by antiemetic drugs.

Among the most used chemotherapy drugs in children, cisplatin, procarbazine, and ifosfamide cause delayed nausea and vomiting.

Indication

  • Chemotherapy-induced nausea and vomiting.

Goal

  • Prevent chemotherapy-induced nausea and vomiting.

Oslo University Hospital shall not be liable for any loss whether direct, indirect, incidental or consequential, arising out of access to, use of, or reliance upon any of the content on this website. Oslo University Hospital© 2016